Journal of Statistical Physics

, Volume 167, Issue 3–4, pp 595–595 | Cite as

Erratum to: Turbulence as a Problem in Non-equilibrium Statistical Mechanics


Erratum to: J Stat Phys DOI 10.1007/s10955-016-1682-x

The original publication of the article unfortunately contained a mistake in Equation 23. The corrected Equation 23 is given below.
$$\begin{aligned} \mathrm{ln}\,\,\mathrm{ln}\,\,\tau \propto \text { Re} \end{aligned}$$
The original article was also corrected.

Copyright information

© Springer Science+Business Media New York 2017

Authors and Affiliations

  1. 1.Loomis Laboratory of PhysicsUniversity of Illinois at Urbana-ChampaignUrbanaUSA

Personalised recommendations